# SDR SWAA2022113069897

- Difficulty date: November 10, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BALANCE WEIGHTS POSITION NR 3,  UPPER AND LOWER AILERON, BALANCE BAY NR 5, LT WING.  REPLACED THE AILERON BALANCE WEIGHTS IAW  SRM 51-60-01-0G-0 STEP 5, A, 5, D.
